Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 40, Issue 4, 2004
40th Anniversary Commemorative Articles
Metadata
 

Shift Operator for Nonabelian Lattice Current Algebra
Stefaan Caenepeel and Ludvig Faddeev
pp. 1113–1125
Abstract | Full-Text PDF (150 KB) | Metadata

Cyclotomic Completions of Polynomial Rings
Kazuo Habiro
pp. 1127–1146
Abstract | Full-Text PDF (250 KB) | Metadata

An Invitation to the Generalized Saturation Conjecture
Anatol N. Kirillov
pp. 1147–1239
Abstract | Full-Text PDF (673 KB) | Metadata

Compactified Jacobians and Torelli Map
Valery Alexeev
pp. 1241–1265
Abstract | Full-Text PDF (266 KB) | Metadata

A Survey on a Class of Exact Solutions of the Navier–Stokes Equations and a Model for Turbulence
Koji . Ohkitani
pp. 1267–1290
Abstract | Full-Text PDF (365 KB) | Metadata

Resolution of Nonsingularities of Families of Curves
Akio Tamagawa
pp. 1291–1336
Abstract | Full-Text PDF (436 KB) | Metadata

Polyhedra Dual to the Weyl Chamber Decomposition: A Précis
Kyoji Saito
pp. 1337–1384
Abstract | Full-Text PDF (516 KB) | Metadata

Some Properties of the Wishart Processes and a Matrix Extension of the Hartman–Watson Laws
Catherine Donati-Martin, Yan Doumerc, Hiroyuki Matsumoto and Marc Yor
pp. 1385–1412
Abstract | Full-Text PDF (286 KB) | Metadata

Pattern Formation in Consumer-Finite Resource Reaction-Diffusion Systems
Masayasu Mimura
pp. 1413–1431
Abstract | Full-Text PDF (1831 KB) | Metadata